Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 7:50 PM MDT for Laramie County, Wyoming. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 7:50 PM MDT (01:50 UTC)
- Expired
- Jun 14, 2015, 8:15 PM MDT
- In force
- 25 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 48 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3201 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
574
WUUS55 KCYS 150150
SVRCYS
WYC021-150215-
/O.NEW.KCYS.SV.W.0071.150615T0150Z-150615T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
750 PM MDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 815 PM MDT
* AT 750 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
OVER BURNS...OR 24 MILES EAST OF CHEYENNE...AND MOVING SOUTHEAST AT
15 MPH.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PINE BLUFFS AROUND 815 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 384 AND
402.
THIS DOES NOT INCLUDE THE CITY OF CHEYENNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4117 10442 4127 10439 4126 10412 4125 10406
4100 10407 4100 10418
TIME...MOT...LOC 0150Z 298DEG 18KT 4120 10433
$$
HAHN2 follow-up statements
281
WWUS55 KCYS 150203
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
803 PM MDT SUN JUN 14 2015
WYC021-150215-
/O.CON.KCYS.SV.W.0071.000000T0000Z-150615T0215Z/
LARAMIE WY-
803 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHEASTERN LARAMIE COUNTY...
AT 803 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...OR 26
MILES EAST OF CHEYENNE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LARAMIE COUNTY.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 386 AND
402.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4117 10438 4124 10436 4125 10406 4100 10407
4100 10418
TIME...MOT...LOC 0203Z 304DEG 16KT 4116 10428
HAIL...1.00IN
WIND...<50MPH
$$
HAHN824
WWUS55 KCYS 150215
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
815 PM MDT SUN JUN 14 2015
WYC021-150224-
/O.EXP.KCYS.SV.W.0071.000000T0000Z-150615T0215Z/
LARAMIE WY-
815 PM MDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY
WILL EXPIRE AT 815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4117 10438 4124 10436 4125 10406 4100 10407
4100 10418
TIME...MOT...LOC 0210Z 298DEG 18KT 4116 10428
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:43 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 14, 5:43 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 543 PM MDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST WINDS BEHIND IT. TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA. THESE STORMS ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY. MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND EAST OF THE LARAMIE RANGE AFTER 00Z. THE HRRR DOES SHOW SOME STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM 00-03Z. LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF AROUND 30KTS. THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING. THE TSTM THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL) OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED INSTABILITY. GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z. ALSO ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH THIS WILL DEPEND ON ANY ONGOING RAIN. LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE. INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL AIR MASS. THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE RANGE WITH CAPE VALUES OF 1250-1500 J/KG. SPC HAS MUCH OF SOUTHEAST WY IN A MARGINAL RISK AND THIS LOOKS GOOD. STORMS COULD WAIT TO INITIATE UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE SINCE THERE WILL BE A GOOD DEAL OF INHIBITION THROUGH THE DAY. A SHORTWAVE WILL APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS EASTERN WY DURING THE NIGHT. THIS WILL LIKELY KEEP THE STORMS GOING...SOME POTENTIALLY STRONG... THROUGH SUNRISE ON TUESDAY ESPECIALLY OVER CONVERSE/NIOBRARA COUNTIES. THE BEST SEVERE THREAT IS STILL LOOKING LIKE TUESDAY AFTN OVER THE NEBRASKA PANHANDLE. CYCLOGENESIS OCCURS SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN WITH SOUTHERLY WINDS TO EAST OF THE DRYLINE. WITH DEWPOINTS OF 55-60F AND WARM SFC TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK SHEAR IS 45-50 KTS...A GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND LARGE HAIL. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6 KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR. TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR THE TIME BEING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 541 PM MDT SUN JUN 14 2015 VFR CONDITIONS WILL PREVAIL THIS EVENING WITH WIDELY SCATTERED THUNDERSTORMS PRODUCING BRIEF MVFR CIGS/VSBYS AND GUSTY/ERRATIC WINDS. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z WITH LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z. && .FIRE WEATHER... ISSUED AT 310 PM MDT SUN JUN 14 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. AFTER A COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30 PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...CLH AVIATION...MAJ/CLH FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 306 PM MDT SUN JUN 14 2015 NEZ002-003-019>021-054-055-095-096-152115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. WYZ101>119-152115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 14, 7:00 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 7 N CHEYENNE 41.25N 104.79W
06/14/2015 E0.25 INCH LARAMIE WY PUBLIC
&&
DDEALSpecial weather statement, Jun 14, 7:02 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 702 PM MDT SUN JUN 14 2015 WYZ117-118-150130- SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY- 702 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL 730 PM MDT... AT 701 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG THUNDERSTORMS LOCATED 10 MILES NORTH OF CHEYENNE...AND MOVING SOUTHEAST AT 20 MPH. DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... NORTH CHEYENNE AROUND 710 PM MDT. CHEYENNE AND WARREN AF BASE AROUND 720 PM MDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SOUTH GREELEY HIGH AND FOX FARM-COLLEGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 23. INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 349 AND 375. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4124 10515 4136 10470 4113 10454 4103 10500 TIME...MOT...LOC 0101Z 323DEG 17KT 4135 10475 4124 10511 HAHN
Local storm report, Jun 14, 7:03 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/14/2015 M0.88 INCH LARAMIE WY NWS EMPLOYEE
REPORTED DIME TO NICHEL SIZE.
&&
DDEALLocal storm report, Jun 14, 7:12 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/14/2015 M1.00 INCH LARAMIE WY NWS EMPLOYEE
&&
MJAMSKISpecial weather statement, Jun 14, 7:26 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT SUN JUN 14 2015
WYZ118-119-150215-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
726 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
815 PM MDT...
AT 725 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF HILLSDALE...OR 17 MILES NORTHEAST OF CHEYENNE...
MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HILLSDALE AROUND 750 PM MDT.
BURNS AROUND 805 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 379 AND
396.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4132 10465 4140 10455 4122 10408 4104 10428
4100 10433 4100 10436
TIME...MOT...LOC 0125Z 313DEG 16KT 4131 10453
HAHNLocal storm report, Jun 14, 7:49 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
749 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL BURNS 41.19N 104.36W
06/14/2015 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:29 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 46 min |
| Jun 14, 6:31 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 14, 7:02 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| Jun 14, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jun 14, 7:26 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 14, 8:22 PM MDT | Special Weather Statement | CYS | Laramie | 23 min |
| Jun 14, 8:36 PM MDT | Areal Flood Advisory | CYS | Laramie | 4 hr |
| Jun 14, 10:03 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Jun 15, 2:31 AM MDT | Flash Flood Watch | CYS | Albany, Converse, Niobrara, Platte | 24 hr |
| Jun 15, 1:43 PM MDT | Special Weather Statement | CYS | Carbon | 47 min |
| Jun 15, 2:24 PM MDT | Special Weather Statement | CYS | 51 min | |
| Jun 15, 2:26 PM MDT | Special Weather Statement | CYS | Carbon | 49 min |
| Jun 15, 2:46 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 33 min |
| Jun 15, 3:18 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 15, 4:02 PM MDT | Tornado Warning | CYS | Carbon | 28 min |
| Jun 15, 4:11 PM MDT | Special Weather Statement | CYS | Albany | 34 min |
| Jun 15, 4:33 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jun 15, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 37 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.